# SDR 96ZZZX1738

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 325
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FUSE EXT SKIN STA 325 STR 18-STR 19R - 2 EA GOUGES/DENTS.  BURNISH OUT GOUGES, FORWARD GOUGE BEYOND LIMITS.  REMOVED FASTENERS PER SRM 51-30-2.  CUT OUT DAMAGED AREA PER SRM 51-10-1.  FABRICATED AND INSTALLED DOUBLER REPAIR 8 INCHES BY 9 INCHES .050 INCH PER SRM 51-40-1.  SEALED EDGES AND TAILS PER 51-20-4.  AFT GOUGE BURNISHED, WITHIN LIMITS.  TAT:  45,788.3 HRS.  TAC:  29,959.
